# SDR DALA2022041902733

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 57,759 hours, 27,147 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 LEFT MLG RETRACT ACTUATOR ANCHORAGE FITTING HAS CORROSION/ PITTING ON THE BEARING BORE AND CHAMFER. CORRECTIVE ACTION: REPAIRED PER A320 SRM 57-26-13. (2197894)
